# SDR CALA2017060901778

- Difficulty date: June 9, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 54,257 hours, 19,291 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE AT DOOR 1R DETACHED AND DROPPED DOWN. REPACKED 1R DOOR SLIDE REF AMM25-66-01-400-801.
